MathSciNet Relay Station
MathSciNet bibliographic data
MR2911912 92D30 (35K57 35Q92)
Wang, Weiming; Cai, Yongli; Wu, Mingjiang; Wang, Kaifa; Li, Zhenqing Complex dynamics of a reaction-diffusion epidemic model. Nonlinear Anal. Real World Appl. 13 (2012), no. 5, 2240–2258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement